# SDR ZW0A0303702

- Difficulty date: April 1, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 9,644 hours, 5,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NEXT TO LAST RED EGRESS LIGHT ADJACENT TO AFT LAVS, AND THE LOWER LAMP IN EMERGENCY SLIDE LAMP TRIPLE FIXTURE IN TAIL CONE, WERE INOPERATIVE.  RESEATED LAMP FOR EGRESS LIGHT, AND REPLACED BATTERIES IN POWER SUPPLY FOR TAIL CONE.  CHECK-C 11-13-02 STL.
